# SDR SWIA2020042750379

- Difficulty date: April 1, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 35,140 hours, 21,974 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH 280 BULKHEAD SUPPORT ANGEL AT RBL26 CRACKED   (C-CHECK) RO 4/23/2020   REMOVED AND REPLACED ANGLE RH 280 BULKHEAD RBL 26 REF DWG
